# SDR IPXA1B65800

- Difficulty date: March 10, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Stud
- Part number: S417T50436
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, U/D EXIT DOOR EMERGENCY  LIGHT STUD FOUND BROKEN.  U/D EMERGENCY EXIT DOOR SIGN REPLACED. AND OPS TEST FOUND NORMAL AMM 33-51-00.
